共 50 条
- [42] On the Classification of Solutions to a Weighted Elliptic System Involving the Grushin Operator [J]. Acta Applicandae Mathematicae, 2021, 174
- [44] EXISTENCE OF POSITIVE SOLUTIONS OF AN ELLIPTIC EQUATION WITH LOCAL AND NONLOCAL VARIABLE DIFFUSION COEFFICIENT [J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 24 (08): : 3689 - 3711
- [45] Existence and Stability of Positive Solutions for an Elliptic Cooperative System [J]. Acta Mathematica Sinica, 2005, 21 : 1113 - 1120
- [47] Existence of nontrivial positive solutions to a semilinear elliptic system [J]. PROGRESS IN INDUSTRIAL AND CIVIL ENGINEERING, PTS. 1-5, 2012, 204-208 : 4548 - 4551